# SDR ASOA20140704198

- Difficulty date: July 4, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 28,606 hours, 21,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528566001
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT OMEGA BEAM HAS CORROSION AT FRAMES 59-60. REPAIRED RT OMEGA BEAM IAW SRM 53-24-10.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
